# SDR AALA202105199009

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 22,789 hours, 9,494 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seal
- Condition: Torn
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT AIR LEAK SQUEAL, APPROXIMATING A FIRE ALARM IN VOLUME, FROM TAKEOFF TO FL 380. CONTINUED ENTIRE CLIMB AND DESCENT. FLUSHING ANY LAVATORY GAVE "CONTINUED" TEMPORARY RELIEF FROM NOISE. CABIN PRESSURE AT 380 WAS APPROXIMATELY 8.4 PSI, NORMAL, NO HELP AT LOWER ALTITUDES. DIVERTED TO CLT.   ACCOMPLISHED CABIN LEAK TEST IAW AMM 05-51-91-790-801. NO LEAKS OR AUDIBLE SOUNDS NOTED IN A/C. FOUND AFT OUTFLOW VALVE SEAL TORN AND MISSING CAUSING EXCESSIVE NOISE. REMOVED AND REPLACED AFT OUT FLOW VALVE IAW AMM 21-31-03-400-801.
